1. A 57-year-old m an su ering from severe derm atomyositis had been receiving high-dose prednisone.

1. A 57-year-old m an su ering from severe derm atomyositis had been receiving high-dose prednisone for 6 m onths. W hich of the follow ing laboratory results would be m ost likely to occur in this patient? a. Hyponatrem ia b. Hypocalcem ia c. Hyperkalem ia d. Hypoglycem ia e. Hyperchlorem ia 2. A 74-year-old wom an w ith a long history of rheum atoid arthritis has been receiving prednisone for the past 3 m onths. She also has been receiving captopril to treat her hypertension. Which of the follow ing laboratory results would be m ost likely to occur in this patient? A. Hyponatrem ia B. Hypercalcem ia C. Hypokalem ia D. Hyperglycem ia E. Hypocholesterolem ia

Don't use plagiarized sources. Get Your Custom Essay on
1. A 57-year-old m an su ering from severe derm atomyositis had been receiving high-dose prednisone.
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*